MAUDE Adverse Event Report: Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable

Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable
Model Number CM2000
Medical Device Problem Code Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was confirmed by the technical heart failure specialist team that the patient's cardiomems waveforms were dampened.The physician is currently monitoring the patient and the sensor readings.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The investigation codes along with investigation results will be provided in a subsequent submission.

Brand Name
HF Sensor Delivery System
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50786939
Report Number3004936110-2026-01506
Device Sequence Number10529674
Product Code MOM
UDI-Device Identifier05414734509237
UDI-Public(01)05414734509237(10)10265864(17)260326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model NumberCM2000
Device Catalogue NumberCM2000
Device Lot Number10265864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale